# SDR UHLA201603080133

- Difficulty date: March 8, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 32,516 hours, 20,179 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE CORRODED FWD SIDE OF LAV DUMP CHUTE BOX AT FRAME 88 BETWEEN STRINGERS 27R AND 25R.  R & R FRAME ANGLE AT FRAME 88 BETWEEN STRINGERS 27R AND 25R.
